# SDR SIMA201018703

- Difficulty date: July 4, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 18,788 hours, 14,329 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 9800 THE CREW REPORTED, RECEIVED A RECIRCULATION FAN FAULT STATUS MESSAGE WITH A STRONG ELECTRICAL ODOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT THE RECIRCULATION FAN FAULT MESSAGE IAW CRJ FIM 21-22-00-810-802 AND COMPLIED WITH THE OPERATIONAL TEST IAW CRJ AMM 21-22-10-710-801.  THE OPERATIONAL TEST WAS GOOD AND THE MESSAGE CLEARED.  NO ADDITIONAL ACTION REQUIRED.  NO ELECTRICAL ODOR NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
